# SDR YENA201904210221

- Difficulty date: April 21, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N594JB
- Make and model: Airbus A320-232
- Aircraft serial: 2284
- Aircraft time: 58,244 hours, 20,767 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 113198
- Condition: Failed
- Location: Emergency Lights
- Part time: 24,922 hours, 9,025 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FT # 225, RT EMERG BATTERY 12WL FAILED.   REPLACED RT EMERGENCY BATTERY 12WL. CKS OK.
